# SDR UIEA2021041000874

- Difficulty date: April 9, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,555 hours, 11,909 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515D
- Part serial: F0303
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG, LT IDG VALVE.  T/S LT IDG VALVE EICAS MESSAGE IAW FIM TASK 24-20 FAULT TREE 802. FOUND LT IDG/OIL OUT BULB WIRING MESSAGE ON BPCU.  REMOVED AND REPLACED LT NR 1 IDG IAW  AMM 24-11-01. OP'S CHECK GOOD.
